MathSciNet Relay Station
MathSciNet bibliographic data
MR1992954 (2004d:42058) 42C40 (42C15 46E30 47A15)
Bownik, Marcin; Rzeszotnik, Ziemowit The spectral function of shift-invariant spaces. Michigan Math. J. 51 (2003), no. 2, 387–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement